×

Found 5 Documents (Results 1–5)

100
MathJax

Asymptotic properties of polynomials orthogonal with respect to varying weights, and related topics of spectral theory. (English. Russian original) Zbl 1304.37054

St. Petersbg. Math. J. 25, No. 2, 223-240 (2014); translation from Algebra Anal. 25, No. 2, 101-124 (2013).
PDF BibTeX XML Cite
Full Text: DOI

On the mathematical work of Vladimir Savel’evich Buslaev. (English. Russian original) Zbl 1304.35001

St. Petersbg. Math. J. 25, No. 2, 151-174 (2014); translation from Algebra Anal. 25, No. 2, 3-36 (2013).
MSC:  35-00 01A70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

all top 3

Classification

Biographic Reference